# SDR IPXA2023112859902

- Difficulty date: November 12, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,965 hours, 20,865 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strake
- Part number: 182N720919
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: LH HORIZONTAL LOWER STRAKELET HAS EVIDENCE OF CORROISON DOT: 107-002. INTALLED STRAKAKELET IAW SRM 51-40-02. REVIEWED
